# SDR CALA9901376

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 99375682
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT END FITTING DAMAGED (3 CRACK).  REMOVED DAMAGED SLAT END FITTING AND REPLACED WITH NEW PART PER SRM 51-30-8.
